# SDR DALA2022040802419

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION INTERNAL STRUCTURE SKIN LOCATED BTW FR 30 TO FR 34 AND STR 40R TO ST42R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION INTERNAL SKIN FR30 TO FR34 AND BTW STR 40R/42R AT FWD CARGO COMPARTMENT AS PER ER/A 598047.(2187428)
